# SDR P5CA2018121700389

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,220 hours, 21,017 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Anti Ice System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT EICAS MSG "LH ENG ANTI-ICE WHEN SELECTED OFF"                                                                  NOTE: LP 1024911 - (LAX) PER ATLAS REQUESWT DO INTEGRITY TEST OF PNEUMATIC AND L ENG ANTI-ICE VALVE( MSG CLEARED AND VERIFIED NOT PRESENT. TS THROUGH B767 FIM 30-21 FT 803 PERFORMED BITE TEST OF THE AIR SUPPLY CONTROL UNIT  MODULE IAW B 767 AMM 36-23-02-715-001 OPS CHECK GOOD. MSG CLEARED. OK FOR SERVICE   NOTE: LP 1024911 - (LAX) - CHECKED LH ANTI-ICE SYSTEM PER FIM 30-21 FT 803, FOUND CONNECTOR LOOSE AT ANTI-ICE VALVE. RESECURED SAME. LEAK TEST OF PNEUMATIC SYSTEM REF AMM 71-00-00-795-002-H03 FOUND NO LEAKS AT THIS TIME.  )
